# SDR DL757981312

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Malfunctioned
- Location: L 1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SLIDE INADVERTANTLY DEPLOYED BY FLIGHT CREW.  SLIDE DID NOT FULLY INFLATE.  REPLACED SLIDE.
